# SDR C77A20150716001

- Difficulty date: July 16, 2015
- Submitted: July 16, 2015
- Operation: Air carrier
- Aircraft: N609CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000197
- Aircraft time: 21,421 hours, 12,244 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17092568003
- Condition: Gouged
- Location: Fuselage
- Part time: 21,421 hours, 12,244 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK, INSPECTION DISCOVERED CORROSION DAMAGE ON THE CABIN SEAT TRACK PN 170-92568-003.  PERMANENT REPAIR BY REPLACEMENT IS ACCOMPLISHED IAW DWG LISTED IN TABLE 2 & SRM CHAPTER 51 PRINCIPLES, REF ATTACHED FIGURES IDENTIFYING GOUGE DAMAGE LOCATIONS & DIMENSIONS.  SINCE THE TRACK IS BEING REPLACED WITH LIKE PARTS, NO CHANGES TO THE INSPECTIONS IN THE EXISTING MX PROGRAM ARE REQUIRED.  ENGINEERING HAS CLASSIFIED THIS REPAIR AS A MAJOR REPAIR.  ACCOMPLISHMENT OF THIS MAJOR REPAIR IS ON EO E175-53MR-200 UNDER WO 1933785.
